# SDR 99ZZZX2285

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N609BP
- Make and model: Doug 600N
- Aircraft serial: RN038
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Loose
- Location: Crank Assy
- Part time: 201 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION AND WORKING ON THE SAME TYPE OF HELICOPTER, INSPECTING THE FORWARD MAIN ROTOR CONTROL RODS AND BELL CRANKS.  THIS HELICOPTER ALSO HAD A BAD FORWARD LATERAL CRANK ASSY.  REMOVED THE CRANK AND ALSO FOUND THE BEARING WAS READY TO FALL OFF.
